<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 56, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 1—276
The fractional weak discrepancy of $(M, 2)$-free posets
Jeong-Ok Choi
MSC numbers : Primary 06A07, 05C78
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 1—12
On fully filial torsion rings
Ryszard Romuald Andruszkiewicz, Karol Pryszczepko
MSC numbers : 16D25, 13C05
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 23—29
Trees with equal strong Roman domination number and Roman domination number
Xue-Gang Chen, Moo Young Sohn
MSC numbers : 05C69, 05C38
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 31—44
Meromorphic functions sharing 1CM+1IM concerning periodicities and shifts
Xiao-Hua Cai, Jun-Fan Chen
MSC numbers : 30D35, 30D30
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 45—56
Extremal configurations of three or four symmetries on a Riemann surface
Ewa Koz\l owska-Walania
MSC numbers : Primary 30F99, 14H37; Secondary 20F
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 73—82
A generalization of multiplication modules
Jaime Castro Perez, Jos\'{e} R\'{\i}os Montes, Gustavo Tapia S\'{a}nchez
MSC numbers : 16S90, 16D50, 16P50, 16P70
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 83—102
A characterization of prime submodules of an injective module over a Noetherian ring
Reza Nekooei, Zahra Pourshafiey
MSC numbers : 13C11, 13C99
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 103—110
New results on the pseudoredundancy
Marcus Greferath, Zihui Liu, Xin-Wen Wu, Jens Zumbr\"agel
MSC numbers : 94B05
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 111—130
Repeated-root constacyclic codes of length $2p^s$ over Galois rings
Chakkrid Klin-eam, Wateekorn Sriwirach
MSC numbers : Primary 94B15, 94B05; Secondary 11T71
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 131—150
Finding results for certain relatives of the Appell polynomials
Mahvish Ali, Subuhi Khan
MSC numbers : 33C45, 33C99, 33E20
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 151—167
Nullity of the Levi-form and the associated subvarieties for pseudo-convex CR structures of hypersurface type
Kuerak Chung, Chong-Kyu Han
MSC numbers : Primary 32V05, 53A55; Secondary 32V25, 35N10
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 169—178
A remark on QF rings
Feng Feng, Liang Shen
MSC numbers : Primary 16L60, 16D50
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 179—186
Truncated Hankel operators and their matrices
Bartosz {\L}anucha, Ma{\l}gorzata Michalska
MSC numbers : 47B32, 47B35, 30H10
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 187—200
Ricci curvature, circulants, and extended matching conditions
Mehmet Da\v{g}l{\i}, Oktay Olmez, Jonathan D. H. Smith
MSC numbers : 05C10, 05C81
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 201—217
Semisymmetric properties of almost coK\"ahler 3-manifolds
Uday Chand De, Pradip Majhi, Young Jin Suh
MSC numbers : 53C15, 53C25
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 219—228
Some integrations on null hypersurfaces in Lorentzian manifolds
Fortun\'{e} Massamba, Samuel Ssekajja
MSC numbers : Primary 53C50; Secondary 53C12, 53C40
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 229—243
Curvature homogeneity and ball-homogeneity on almost coK\"{a}hler 3-manifolds
Yaning Wang
MSC numbers : Primary 53D15; Secondary 53C30, 53C25
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 253—263
A nonlinear convex splitting Fourier spectral scheme for the Cahn--Hilliard equation with a logarithmic free energy
Junseok Kim, Hyun Geun Lee
MSC numbers : 35Q99, 65M70
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 265—276
Second cohomology of $\mathfrak{aff}(1)$ acting on $n$-ary differential operators
Imed Basdouri, Ammar Derbali, Soumaya Saidi
MSC numbers : 17B56, 17B67, 53D55
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 13—22
On clean and nil clean elements in skew t.u.p. monoid rings
Ebrahim Hashemi, Marzieh Yazdanfar
MSC numbers : 16U60, 06F05, 16S34, 16S35
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 57—71
A note on boundary blow-up problem of $\Delta u=u^p$
Seick Kim
MSC numbers : Primary 35J65; Secondary 35B05
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 245—251

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd